MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH SKY VARIABLE S-D SCW 14MM TI; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY

MEDOS INTERNATIONAL SàRL CH SKY VARIABLE S-D SCW 14MM TI; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Model Number 186850014
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Pain (1994)
Date of Event 01/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).A complaint investigation will be performed.The complaint product is not available for the investigation.A supplemental report is not anticipated unless the results of the complaint investigation identify a corrective action or additional relevant information.Should the product become available, a physical evaluation will be conducted and a supplemental report filed with the results.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient provided the following information: since the revision, patient still is experiencing on-going pain.Ct scan taken in (b)(6) 2018 show radiolucency around the left c5-c6 screws.The patient states that the ct scan report indicates a linear lucency extending from the superior endplate of the left c5 vertebrae continuous with the anterior cervical screw at c5.Patient also stated two of the four screws were placed "crooked".And now she has a fracture at c5.There has been no further treatment or revision of the c5-c6 posterior cervical fusion.The patient has had no further contact, examination, or treatment with the implant surgeon.Patient stated no other surgeon will perform the revision.She is going to seek another opinion at cleveland clinic.Date unknown.Patient previously phone in complaint on (b)(6) 2018.Reported products were: 04.614.014; 04.614.508.Synthes complaint number (b)(4).
 
Additional Manufacturer Narrative
(b)(4).Investigation was conducted and did not yield any new relevant information.This follow up is being filed for additional information regarding explant date and correction regarding (reporter also sent report to fda).Maude report number mw5073583-1.

Brand Name
SKY VARIABLE S-D SCW 14MM TI
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key7789859
Report Number1526439-2018-50803
Device Sequence Number16728475
Product Code KWQ
UDI-Device Identifier10705034134086
UDI-Public(01)10705034134086
Combination Product (Y/N)N
PMA/510(K) Number
K052552
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number186850014
Device Catalogue Number186850014
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/30/2018
Supplement Date Received by Manufacturer08/23/2018
Initial Report FDA Received Date08/16/2018
Supplement Report FDA Received Date08/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age37 YR